# SDR AU990924

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pipe
- Part number: 2764024083
- Condition: Loose
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT FUEL FILTER BYPASS LINE 'B' NUT LOOSE AT FUEL FILTER END.
